A translation of Problemy Peredachi Informatsii

previous Volume 51, Number 3, July–September, 2015 next
Back to contents page

CONTENTS                   Powered by MathJax

Asymptotic Bounds on the Decoding Error Probability for Two Ensembles of LDPC Codes   [View Abstract]
P. S. Rybin and V. V. Zyablov
pp. 205–216

Decoding of Repeated-Root Cyclic Codes up to New Bounds on Their Minimum Distance   [View Abstract]
A. Zeh and M. Ulmschneider
pp. 217–230

Reconstruction of Eigenfunctions of a $q$-ary $n$-Dimensional Hypercube   [View Abstract]
A. Yu. Vasil'eva
pp. 231–239

Strong Divergence for System Approximations   [View Abstract]
H. Boche and U. J. Mönich
pp. 240–266

Algorithmic Aspects of Decomposition and Equivalence of Finite-Valued Transducers   [View Abstract]
An. A. Muchnik and K. Yu. Gorbunov
pp. 267–288

The $MMAP/M/R/0$ Queueing System with Reservation of Servers Operating in a Random Environment   [View Abstract]
A. N. Dudin and A. A. Nazarov
pp. 289–298

A Mathematical Method for Packet Loss Ratio Estimation for a Multipath Route in the Presence of Correlated Errors   [View Abstract]
I. S. Kargin, E. M. Khorov, and A. I. Lyakhov
pp. 299–305